star killer (diet_cocaine) wrote in modern_slackers,
star killer
diet_cocaine
modern_slackers

  • Mood:
  • Music:
Say you have heartburn. You want to take a medicine. The medicine you want to take is Zantac, because that just happens to be the one I looked up for this particular question. Now, this medicine, it will make your heartburn go away. Just like the commercials promise. But. It also comes with side effects. Some of these side effects include dizziness, insomnia, constipation, diarrhea, depression, nausea/vomiting, abdominal discomfort/pain. Oh, and you might just get a rash, too. There are other symptoms, but these happen to be the most common. Sure, it seems like it causes a lot more trouble than it solves, but your heartburn is really bothering you and you want it gone. Do you take the medicine?

It doesn't have to be heartburn. It doesn't have to be Zantac, and it doesn't have to be those side effects. All I'm asking, simply, is: You have a problem, the medicine to solve your problem brings more problems. Do you take the medicine anyway?

(Yes, I realize that not all - if any - of the side effects will occur. But you don't know what will and won't happen.)
  • Post a new comment

    Error

    default userpic
  • 3 comments